| Catalog Number |
366408 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® no additive (z) plus tubes, an unspecified number of stoppers separated from the shield during cap removal on their automated instrument.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary - bd had not received samples or photos for investigation.Therefore, (b)(4)retention samples from bd inventory were sent to franklin lakes for further functional testing for closure separation.All tubes tested were within specification requirements.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode closure separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description